# SDR SIMA20011193

- Difficulty date: April 29, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 6100 · Propeller System
- Part: Blade
- Part number: SFA13U1P0A
- Part serial: 8873295
- Location: Nr 1 Prop
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

MIA - FLT 5257 - DURING CLIMB-OUT, CREW NOTICED UNUSUAL PROPELLER VIBRATION.  REDUCING POWER ON NR 1 ENGINE REDUCED THE VIBRATION.  MAINTENANCE REMOVED AND REPLACED THE NR 1 BLADE ON THE NR 1 PROPELLER IAW ATR MM.  OPS WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
